# SDR SWI2025F01519

- Difficulty date: November 1, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 45,130 hours, 33,469 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DUE TO SMOKE FILLED CABIN ODI EVENT, MECHANICS RECOMENDED A COMP WASH DURING THE BORROSCOPE PROCEDURE.  (FLIGHT 6512)   TROUBLESHOT WRITE UP FOR CABIN SMOKE AND OR ELECTRICAL BURNING ODOR IAW FIM 21-21-00-810-806, FIM 21-22-00-810-806 AND FIM 79-30-00-810-821. FOUND NO SIGNS OF SMOKE OR ABNORMAL ODORS WHILE RUNNING ENGS & APU AT MULTIPLE POWER SETTINGS INCLUDING HIGH POWER SETTINGS WITH PACKS AT FULL COLD & FULL HOT. OPS CHECKED GOOD. ACFT OKAY FOR RETURN TO SERVICE.  CONFIRMED WITH MECHANIC THAT IT WAS LT ENG THAT NEEDED COMP WASH. COMPLIED WITH COMPRESSOR WASH ON LT ENGINE IAW MM 72-00-00.
